... added Remeron to my meds. I have flu like symptoms, I am very dizzy all the time. I told my doctor and he said to take 1/2 of the pill. Has anyone else had these symptoms. I am very worried and thinking about not taking this drug at all and going back on Celexa until I talk to him again
Hello mylife2. I'm afraid that your dody is adjusting itself to the Remeron. I had dizzy spells when I started taking it. I'm also currently taking it (Mirtazapine) the generic. If you find that your dizzyness doesn't ease up while being on half the dose, your doctor will have to descide to either make another adjustment, or replace the remeron. I really hope that your system makes the adjustment and you get to feeling better soon. Best of wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 2 answers
Posted 3 Nov 2013 • 2 answers
Posted 23 Aug 2014 • 2 answers
Posted 25 Jul 2015 • 1 answer
Remeron plus Wellbutrin? Remeron has been the antidepressant that has worked the best and I've been?
Posted 10 Feb 2018 • 1 answer